3 doctors weighed in:

Will general anesthesia delay your period?

3 doctors weighed in
Dr. Richard Pollard
Anesthesiology
1 doctor agrees

In brief: Yes

The medications and experience of anesthesia can delay your period for a few days, but any longer than that you should think of other causes.

In brief: Yes

The medications and experience of anesthesia can delay your period for a few days, but any longer than that you should think of other causes.
Dr. Richard Pollard
Dr. Richard Pollard
Thank
Dr. Rodney Del Valle
Anesthesiology

In brief: General anesthesia

Could delay your periods just for 2-4 days as a maximum. Wait and if continue more than that, see your gyn.

In brief: General anesthesia

Could delay your periods just for 2-4 days as a maximum. Wait and if continue more than that, see your gyn.
Dr. Rodney Del Valle
Dr. Rodney Del Valle
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors